# SDR QXEA2014040500298

- Difficulty date: April 5, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 30,944 hours, 32,345 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: C1677AD
- Part serial: 488
- Condition: Failed
- Location: Right
- Part time: 8,178 hours, 8,640 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PUSHER SYS FAILED DURING CLIMBOUT AT 16K AND RT AOA VANE HEAT CIRCUIT BREAKER TRIPPED AT THE SAME TIME.  RETURNED TO FIELD.  LANDED UNEVENTFUL.  REMOVED AND REPLACED THE RT AOA VANE IAW AMM 27-33-26-000-801 AND AMM 27-33-26-400-801.  FUNCTIONALLY TESTED GOOD.  CIRCUIT BREAKER REMAINS SET, CAUTIONS REMAIN EXTINGUISHED.  PERFORMED HGS RTS CAT III OPS TEST IAW MAINTENANCE 6273302, OPS TESTED GOOD, ACFT REMAINS CAT III.  RETURNED TO SERVICE.
